What Happens If I Fall Pregnant While Taking Serdep?

0 votes
My husband and I would like to try for a baby but I'm taking serdep for depression.  What will happen if I fall pregnant while taking serdep? Must I stop the medication before we start trying? Will it affect my health or the baby's health should I fall pregnant while still on the medication?  I'm also scared to stop my medication and have heard that one should rather wean onesself off it.  Is this true? What is the best way to do this?
asked Jul 30, 2012 by anonymous

1 Answer

0 votes
It is best to consult your doctor first of your interest in conceiving a baby. Under your doctor's supervision, you may undergo a gradual discontinuation of the medication to avoid withdrawal or Discontinuation Syndrome. Getting pregnant while under this medication can cause birth defects. Ask your doctor the best options should you pursue your plans on conceiving to avoid complications.
answered Jan 24, 2013 by cristiecruz07 Power User (165 points)

Related questions

0 votes
5 answers
1,187 views asked Mar 16, 2007 by anonymous
0 votes
1 answer
255 views asked Mar 16, 2007 by anonymous
0 votes
1 answer
194 views asked Jan 6, 2009 by anonymous
0 votes
0 answers
165 views asked Mar 16, 2007 by anonymous
0 votes
1 answer
285 views asked Jan 28, 2009 by anonymous
0 votes
1 answer
...